# SDR 95FDEA01321

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbond
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B AFT FLAP 2 INCHES FROM O/B END HAS DISBOND, LOWER SURFACE.  REPAIRED LT WING O/B AFT FLAP 2 INCHES FROM O/B END IAW FEDEX SRM 51-40-6.
